# SDR GTIA2019100764675

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 17,101 hours, 7,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 JUMPSEAT FLASHLIGHT INOPERATIVE.  R & R THE L2 JUMPSEAT FLASHLIGHT IAW AMM 25-60-13.
